# SDR AT9900305

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 617-640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THREE RIVETS MISSING AND SKIN BOWED OUT AT BS 617-640 LONGERON 29L-29R.  REMOVED LEFT ADF PANEL AND BOX BEAM PANEL FOR ACCESS, MECHANICALLY REMOVED CORROSION, TREATED AND PRIMED SKIN, FABICATED DOUBLER AND FOUND TWO LONGERON TIES CRACKED.  RECEIVED TWO LONGERON TIES, DRILLED, DEBURRED AND INSTALLED ALL PARTS AND REINSTALLED PREVIOUSLY REMOVED PANELS IAW DC9 SRM 53-04 FIG 42, 51-10-3, 51-10-4, 51-30-1, MM 20-15-0 AND MM 34-31-0.  ALL SYSTEM CHECKED GOOD.
